Archive for Mathematical Logic 43 (4):557-563 (2004)

A propositional logic is defined which in addition to propositional language contains a list of probabilistic operators of the form P ≥s (with the intended meaning ‘‘the probability is at least s’’). The axioms and rules syntactically determine that ranges of probabilities in the corresponding models are always finite. The completeness theorem is proved. It is shown that completeness cannot be generalized to arbitrary theories
Keywords Probabilistic logic  Finite ranges of probabilities  Completeness
Categories (categorize this paper)
DOI 10.1007/s00153-004-0217-3
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,756
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Completeness Theorem for Biprobability Models.Miodrag D. Rašković - 1986 - Journal of Symbolic Logic 51 (3):586-590.

Add more references

Citations of this work BETA

Sequent Calculus for Classical Logic Probabilized.Marija Boričić - 2019 - Archive for Mathematical Logic 58 (1-2):119-136.

Add more citations

Similar books and articles

A Propositional Dynamic Logic with Qualitative Probabilities.Dimitar P. Guelev - 1999 - Journal of Philosophical Logic 28 (6):575-604.
Probabilistic Grammars and Languages.András Kornai - 2011 - Journal of Logic, Language and Information 20 (3):317-328.
Decidability of an Xstit Logic.Gillman Payette - 2014 - Studia Logica 102 (3):577-607.
On Finite-Valued Propositional Logical Calculi.O. Anshakov & S. Rychkov - 1995 - Notre Dame Journal of Formal Logic 36 (4):606-629.
O is Not Enough.J. B. Paris & R. Simmonds - 2009 - Review of Symbolic Logic 2 (2):298-309.
Intuitionistic Completeness and Classical Logic.D. C. McCarty - 2002 - Notre Dame Journal of Formal Logic 43 (4):243-248.
Probabilistic Canonical Models for Partial Logics.François Lepage & Charles Morgan - 2003 - Notre Dame Journal of Formal Logic 44 (3):125-138.
Completeness of S4 for the Lebesgue Measure Algebra.Tamar Lando - 2012 - Journal of Philosophical Logic 41 (2):287-316.


Added to PP index

Total views
11 ( #760,944 of 2,333,917 )

Recent downloads (6 months)
1 ( #585,936 of 2,333,917 )

How can I increase my downloads?


My notes